Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 105, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2017, 1:28 AM CDT for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2017, 1:28 AM CDT (06:28 UTC)
- Expired
- Mar 25, 2017, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 159 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 2:00 AM CDT | TSTM WND DMG | 1 Se Dermott, AR | REPORTS OF TREES DOWNS NEAR HWY 208/ S. TROTTER STREET. LARGE BRANCHES DOWN NEAR SOUTH MAIN/SPEEDWAY STREET |
| Mar 25, 2:03 AM CDT | TSTM WND DMG | 3 Nnw Eudora, AR | A UTILITY POLE WAS BROKEN NEAR AR HIGHWAY 159 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 12:05 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
181
WUUS54 KJAN 250628
SVRJAN
ARC003-017-LAC035-067-123-250715-
/O.NEW.KJAN.SV.W.0105.170325T0628Z-170325T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
128 AM CDT SAT MAR 25 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Chicot County in southeastern Arkansas...
Eastern Ashley County in southeastern Arkansas...
Northeastern Morehouse Parish in northeastern Louisiana...
Northern East Carroll Parish in northeastern Louisiana...
West Carroll Parish in northeastern Louisiana...
* Until 215 AM CDT
* At 126 AM CDT, severe thunderstorms were located along a line
extending from Hamburg to near Goodwill to near Rayville, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Snyder around 135 AM CDT.
Montrose around 145 AM CDT.
Darnell around 150 AM CDT.
Dermott around 155 AM CDT.
Eudora and Oak Grove around 200 AM CDT.
Chicot Junction around 205 AM CDT.
Lake Providence and Shelburn around 210 AM CDT.
Millikin and Gassoway around 215 AM CDT.
Other locations impacted by these severe thunderstorms include
Kilbourne, Forest, Halley and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 9179 3339 9146 3356 9145 3356 9124
3344 9123 3345 9112 3340 9121 3339 9119
3345 9106 3333 9114 3328 9104 3314 9109
3313 9120 3306 9112 3290 9118 3299 9112
3292 9106 3290 9106 3261 9145
TIME...MOT...LOC 0626Z 225DEG 48KT 3321 9177 3276 9164 3250 9177
HAIL...0.75IN
WIND...60MPH
$$
DC2 follow-up statements
573
WWUS54 KJAN 250654
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
154 AM CDT SAT MAR 25 2017
ARC003-017-LAC035-067-123-250715-
/O.CON.KJAN.SV.W.0105.000000T0000Z-170325T0715Z/
Chicot AR-Ashley AR-Morehouse LA-East Carroll LA-West Carroll LA-
154 AM CDT SAT MAR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR CHICOT AND EASTERN ASHLEY COUNTIES...NORTHEASTERN MOREHOUSE...
NORTH CENTRAL EAST CARROLL AND NORTHEASTERN WEST CARROLL PARISHES...
At 154 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Dermott to 7 miles west of
Gassoway to near Darnell, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Dermott around 200 AM CDT.
Eudora around 205 AM CDT.
Chicot Junction around 210 AM CDT.
Shelburn around 215 AM CDT.
Other locations impacted by these severe thunderstorms include
Kilbourne, Forest and Halley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3339 9168 3339 9146 3356 9145 3356 9124
3344 9123 3345 9112 3340 9121 3339 9119
3345 9106 3333 9114 3328 9104 3314 9109
3313 9120 3306 9112 3290 9118 3272 9150
3274 9151 3275 9151
TIME...MOT...LOC 0654Z 224DEG 48KT 3345 9151 3300 9135 3274 9148
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
DC228
WWUS54 KJAN 250713
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
213 AM CDT SAT MAR 25 2017
ARC003-017-LAC035-067-123-250722-
/O.EXP.KJAN.SV.W.0105.000000T0000Z-170325T0715Z/
Chicot AR-Ashley AR-Morehouse LA-East Carroll LA-West Carroll LA-
213 AM CDT SAT MAR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHICOT AND EASTERN ASHLEY
COUNTIES...NORTHEASTERN MOREHOUSE...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN WEST CARROLL PARISHES WILL EXPIRE AT 215 AM CDT...
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Arkansas...northeastern Louisiana...and northwestern and
west central Mississippi.
LAT...LON 3339 9168 3339 9146 3356 9145 3356 9124
3344 9123 3345 9112 3340 9121 3339 9119
3345 9106 3333 9114 3328 9104 3314 9109
3313 9120 3306 9112 3290 9118 3272 9150
3274 9151 3275 9151
TIME...MOT...LOC 0712Z 225DEG 48KT 3360 9133 3315 9117 3289 9130
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:41 AM CDT, 47 minutes earlier.
Area forecast discussion, Mar 25, 12:41 AM CDT, 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1241 AM CDT Sat Mar 25 2017 .UPDATE... Updated for 06Z aviation discussion and forecast discussion. && .AVIATION... 06Z TAF discussion: Scattered MVFR conditions are expected tonight through the day tomorrow due to ceiling with south winds remaining sustained at 10 to 20 mph and occasional gusts up to 30 mph through the day tomorrow. This is all in advance of a line of showers and storms pushing toward GLH/GWO by 2 to 4 am CDT. Of course very gusty winds and temporary IFR conditions are expected in the midst of any thunderstorms. Expect this band of thunderstorms to weaken toward daybreak as it pushes through JAN/HKS and then perhaps strengthen again by midday to afternoon as it moves through the GTR/CBM/NMM/MEI/PIB/HBG corridor. In addition, addition storms could form by midday afternoon near the I-55 corridor with this activity advancing east late afternoon into the evening hours. There is some chance locations in eastern and southeastern MS could be dealing with MVFR or worse conditions and a few rounds of thunderstorms through the day tomorrow. /BB/ && .DISCUSSION... Late Evening update: Severe thunderstorm Watch #84 has just been issued for western portions of the region (mainly west of the Interstate 55 corridor through the overnight (until 6 AM CDT). Convection about to move into far western zones has previously been responsible for quite a few tornado warnings to our west, but ingredients for severe weather will be in increasingly lesser supply the further east into our region the thunderstorms progress. Still, thinking is there will be enough instability and shear to prompt some severe thunderstorms in the watch area and even though the watch is not a tornado watch, a tornado cannot be ruled out with the strongest activity in the mainly our far west. Anticipating that a good portion of the watch will be able to be canceled before watch expiration as convection clears the area. /BB/ Previous evening update: Storms have developed across the ArkLaTex this evening and within the last hour or so have taken on more of a severe nature. At this time, hail and wind appear to be the main concern with these storms. Not much seems to have changed with the thinking for these storms through the evening hours. Hi-res guidance continues to indicate that this broken line of storms will reach the western part of my forecast area by around midnight and track east through the night. Weakening seems likely still as it does, but how quickly will that occur remains the question. Mesoanalysis indicates many of the better parameters will be to our west or in the western part of my forecast area, which seems consistent with previous thinking as well. The OOZ KJAN sounding indicates a rather dry airmass despite our gusty southerly winds that continue this evening. Going hazard outlook still looks decent with the best potential for any severe storms being in the western part of the forecast area from around 11pm/midnight through the early morning hours. Expect gusty southerly winds to continue ahead of these storms as mild temperatures should hold through the night. /28/ Prior discussion below: Tonight through Saturday, Strong mixing is resulting in gusty southerly winds and enough destabilization occurred today to support a few showers in the capped airmass. Forecast thinking is generally the same concerning the severe weather potential for late tonight and again Saturday. A quasi linear convective system (QLCS) will develop over the ArkLaTex region and move into western portions of the ArkLaMiss around midnight and east of the MS River during the predawn hours. With 0-3 km southwesterly shear vectors in the 40-50 kt range and somewhat orthogonal to the roughly North-South oriented QLCS, there is still a potential for mesovortices producing tornadoes and damaging wind gusts. This threat seems greatest over the Delta region with a diminishing threat toward daybreak along the I-55 corridor. As we go into Saturday, the initial squall line should dissipate early in the morning as it moves away from better support and into a stout mid level ridge centered over the southeast CONUS. Additional cyclonic vorticity advection and upstream destabilization will help to produce another round of organized storms from late morning through the afternoon. Low level shear will not be as strong, but will monitor the potential for a tornado given 0-1km shear vectors near the 20kt threshold and perhaps better orientation of 0-3 km shear vectors. Otherwise, damaging wind gusts/hail are expected to be the main concerns with steep mid level lapse rates (VT approaching 30) producing mixed layer CAPE > 1000 J/KG. The greater threat for severe weather Saturday is expected along/east of the I- 55 corridor in contrast to tonight. /EC/ Tomorrow night and Sunday Expecting much of the severe to be over shortly after sunset with a few showers lingering in the east through midnight. The latest NAM suggests there may be some isolated convection through Sunday afternoon. The ARW is a little slower than the GFS but still shows the rain moving out. Will leave the area dry at this point for Sunday. Sunday night through Tuesday Round two of severe approaches Late Sunday night. It looks like there may be some storms approaching the river by 12z Monday. Instability is on the rise at that time, but seems to peak after 15z. The entire area has been changed to a slight risk of severe Monday. The latest runs show some difference in the speed of the system and severe could get started early. Forecast soundings did not show much 0-6 km sheer, but the wind profile looks good. Could see conditions similar to today with gradient winds around 30, 40kts at 850 and around 50kt at 500. The surface low with the system on Monday tracks northeast across the Arkansas, so for now areas north of I20 and west of I55 may see some of the bigger hail. Lapse rates support significant hail sizes, so values much larger than quarters are likely. The position of the upper jet may be lined up with the surface low as it passes through the Delta Monday morning, so the potential for good updrafts and large hail will be there. Conditions continue to support severe storms. Storms move out Monday evening, but models suggest the tail end of the boundary stalls along the coast. While it looks the area will be dry for Tuesday, a few showers can not be totally ruled out at the warm front drifts north through the day. Wednesday through Saturday While this is nearly a week away, the potential for for Round 3 of severe storms exists for late Wednesday through Thursday of next week. A closed upper low and deepening surface low move through the Delta again. The upper trough will be pretty far south, tapping some much warmer air and good moisture from the Gulf. The system is worth watching. Warmer than normal conditions will continue through the week. && .PRELIMINARY POINT TEMPS/POPS... Jackson 59 81 62 79 / 42 8 12 70 Meridian 60 81 61 78 / 55 9 9 70 Vicksburg 58 81 63 78 / 16 4 18 73 Hattiesburg 62 82 62 80 / 39 9 10 56 Natchez 59 82 64 79 / 23 6 13 62 Greenville 55 78 62 77 / 9 3 23 72 Greenwood 58 79 61 78 / 23 5 19 67 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && BB/28/EC/07
Hazardous weather outlook, Mar 24, 3:23 PM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 323 PM CDT Fri Mar 24 2017 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-034-252030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Washington- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather late tonight, especially after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop late Saturday morning and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. LAZ025-MSZ019-025-035-040>042-047-252030- Tensas-Sunflower-Leflore-Humphreys-Issaquena-Sharkey-Yazoo-Warren- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. MSZ029>033-038-039-044>046-050>052-055>058-063>066-072>074-252030- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake- Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson-Smith-Jasper- Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Saturday afternoon Severe storms will be possible as we go into Saturday afternoon. The main concern will be for damaging wind gusts and hail. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. MSZ026>028-036-037-043-048-049-053-054-059>062-252030- Grenada-Carroll-Montgomery-Holmes-Attala-Madison MS-Hinds-Rankin- Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Into the evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather toward daybreak. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and continue into the afternoon bringing additional potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. LAZ026-252030- Concordia- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 55 min |
| Mar 25, 2:39 AM CDT | Special Weather Statement | JAN | Franklin, Tensas | 51 min |
| Mar 25, 3:03 AM CDT | Special Weather Statement | JAN | Catahoula, Concordia, Tensas | 57 min |
| Mar 25, 3:25 AM CDT | Special Weather Statement | JAN | East Carroll, Madison | 50 min |
| Mar 25, 3:43 AM CDT | Special Weather Statement | JAN | Tensas | 47 min |
| Mar 25, 4:02 AM CDT | Special Weather Statement | JAN | Concordia | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.